Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 26, Issue 5(161)  


Crossed products of von Neumann algebras
V. Ya. Golodets
3
Basic concepts and theorems of the evolutionary genetics of free populations
Yu. I. Lyubich
51
Locally homogeneous complex manifolds
P. A. Griffiths, W. Schmid
117
Dmitrii Fedorovich Egorov (on the centenary of his birth)
P. I. Kuznetsov
169
Sequences of measurable functions
D. F. Egorov
207
The integration of measurable functions
D. F. Egorov
209

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
211
Communications of the Moscow Mathematical Society
Differential-algebraic structures on manifolds
A. M. Vasil'ev
215
The theory of semi-Fredholm operators in topological linear spaces
Yu. N. Vladimirskii
217
General parabolic systems
S. G. Gindikin
219
The restriction of irreducible unitary representations of the supplementary series of the group $SU(2,1)$ to a non-compact subgroup
A. N. Zaimskikh
221
Gibbsian random fields for lattice models
N. Ali
222
Direct decompositions in lattices
E. N. Mochul'skii
223
Smooth knots in manifolds of homotopy type $K(\pi,1)$
S. G. Smirnov
225
The global smoothness of the solutions of a class of degenerating elliptic equations
A. V. Fursikov
227
Harmonic functions connected with finite von Neumann algebras
V. P. Yashnikov
229

Mathematical Events in the USSR and abroad
Petr Sergeevich Novikov (photo)
Petr Sergeevich Novikov (on the 70th anniversary of his birth)
231
How to write mathematical texts
P. R. Halmos
243

News
Third Republican Conference of Byelorussian Mathematicians
A. A. Gusak
270
Fifth Voronezh Winter Mathematical School
S. G. Krein
270

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
273

Letters to the Editor
Letter to the Editor
E. I. Zverovich
277
Correction of an error in the proof of a theorem
B. V. Levin
277
To the editors of Uspekhi Matematicheskikh Nauk
A. S. Libin
278
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021